MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number FT20JN40NSA088S
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that spherical deposits (roughness at shaft and shaft tip) and tracheal irritation is perceived by the patient while using a smiths medical trach tube.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: two units were returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.Too much adhesive was found on the outer part of the shaft and at the inner edge of the distal tip.Dhr review was done, no issues related to the original complaint were found.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12699402
Report Number3012307300-2021-10262
Device Sequence Number3644060
Product Code JOH
UDI-Device Identifier15019517246230
UDI-Public15019517246230
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT20JN40NSA088S
Device Catalogue NumberFT20JN40NSA088S
Device Lot NumberGAO14105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown